# SDR USAA2008123092338

- Difficulty date: December 30, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- Aircraft time: 60,365 hours, 23,862 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - RON - NR 6095204, CRACKED FUSELAGE SKIN AT BS 727E, S24L. REPAIRED FUSELAGE SKIN AT BS 727E, S24L IAW B737 SRM 53-00-01-2R-31.
